# SDR 0412001

- Difficulty date: December 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 71,754 hours, 65,611 cycles
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 9604 - WHILE EN ROUTE (CRUISE) FROM ATL TO ADS AN UNSCHEDULED LANDING IN SHV WAS ENCOUNTERED DUE TO NR 1 ENGINE FIRE LIGHT ILLUMINATION AND THE FIRE BELL RINGING.  FOLLOWED THE AAC QRH MEMORY ITEMS AND UPON PULLING FIRE HANDLE THE LIGHT EXTINGUISHED.  DECLARED EMERGENCY AND DIVERTED TO SHV.  UPON LANDING FIRE AND RESCUE DID NOT OBSERVE ANY FIRE OR SMOKE.
